Covid Update: April 21, 2021
- Created on Wednesday, 21 April 2021 08:57
I am posting an open letter from a Canadian physician about his experience vaccinating his patients in the small town of Lytton, British Columbia.
On the one hand, I applaud him for voicing his concerns and honestly reporting his experience with the Covid vaccine, as a physician. However, much of what he says was known before he started vaccinating his patients. So, I would applaud him even more if he had refused to give the vaccine.
What is he going to do going forward? Is he going to continue vaccinating people who want it, despite knowing what he does? Is he going to administer second shots to those who got the first shot? Or, is he going to tell them what he knows and what he’s seen and tell them that they will have to go elsewhere if they still want it? I hope it’s the latter, but he doesn’t say.
Despite the high rate of serious adverse effects he reports, including one fatality, I realize that there are many people who have gotten the vaccine and experienced nothing more than a sore arm for a couple days and maybe some brief flu-like symptoms. One should not assume that they are out of the woods. We need to distinguish between immediate adverse effects and long-term adverse effects. The percentage of people who are being harmed by this “vaccine” is very likely 100%. Now, here is his letter:
To Dr. Bonnie Henry, Provincial Health Officer, B.C.
re: Moderna Vaccine Reactions
APRIL 12, 2021 BY VACCINE CHOICE CANADA
Dr. Charles D. Hoffe, BSc, MB, BCh, LMCC
Lytton Medical Clinic
The first dose of the Moderna vaccine has now been administered to some of my patients in the community of Lytton, BC. This began with the First Nations members of our community in mid-January, 2021. 900 doses have now been administered.
I have been quite alarmed at the high rate of serious side-effects from this novel treatment.
From this relatively small number of people vaccinated so far, we have had:
Numerous allergic reactions, with two cases of anaphylaxis.
One (presumed) vaccine induced sudden death, (in a 72 year old patient with COPD. This patient complained of being more short of breath continually after receiving the vaccine, and died very suddenly and unexpectedly on day 24, after the vaccine. He had no history of cardiovascular disease).
Three people with ongoing and disabling neurological deficits, with associated chronic pain, persisting for more than 10 weeks after their first vaccine. These neurological deficits include: continual and disabling dizziness, generalized or localized neuromuscular weakness, with or without sensory loss. The chronic pain in these patients is either generalized or regional, with or without headaches.
So in short, in our small community of Lytton, BC, we have one person dead, and three people who look as though they will be permanently disabled, following their first dose of the Moderna vaccine. The age of those affected ranges from 38 to 82 years of age.
So I have a couple of questions and comments:
Are these considered normal and acceptable long-term side effects for gene modification therapy? Judging by medical reports from around the world, our Lytton experience is not unusual.
Do you have any idea what disease processes may have been initiated, to be producing these ongoing neurological symptoms?
Do you have any suggestions as to how I should treat the vaccine-induced neurological weakness, the dizziness, the sensory loss, and the chronic pain syndromes in these people, or should they be all simply referred to a neurologist? I anticipate that many more will follow, as the vaccine is rolled out. This was only phase one, and the first dose.
In stark contrast to the deleterious effects of this vaccine in our community, we have not had to give any medical care what-so-ever, to anyone with Covid-19. So, in our limited experience, this vaccine is quite clearly more dangerous than Covid-19.
I realize that every medical therapy has a risk/benefit ratio, and that serious disease calls for serious medicine. But we now know that the recovery rate of Covid-19, is similar to the seasonal flu, in every age category.
Furthermore, it is well known that the side effects following a second shot, are significantly worse than the first. So, the worst is still to come.
It must be emphasized that these people were not sick people, being treated for some devastating disease. These were previously healthy people, who were offered an experimental therapy, with unknown long-term side-effects, to protect them against an illness that has the same mortality rate as the flu. Sadly, their lives have now been ruined.
It is normally considered a fundamental principal of medical ethics, to discontinue a clinical trial if significant harm is demonstrated from the treatment under investigation.
So my last question is this: Is it medically ethical to continue this vaccine rollout, in view of the severity of these life-altering side-effects, after just the first shot? In Lytton, BC, we have an incidence of 1 in 225 of severe life altering side effects, from this experimental gene modification therapy.
I have also noticed that these vaccine-induced side effects are going almost entirely unreported, by those responsible for the vaccine rollout. I am aware that this is often a problem, with vaccines in general, and that delayed side-effects after vaccines, are sometimes labelled as being “coincidences”, as causality is often hard to prove. However, in view of the fact that this is an experimental treatment, with no long-term safety data, I think that perhaps this issue should be addressed too.
Furthermore, I have noticed, that the provincial vaccine injury reporting form, which was clearly designed for conventional vaccines, does not even have any place to report vaccine injuries of the nature and severity that we are seeing from this new mRNA therapy.
It is now clearly apparent with medical evidence from around the world, that the side effect profiles of the various gene modification therapies against Covid-19, have been vastly understated by their manufacturers, who were eager to prove their safety.
Thank you for attention to this critically urgent public health matter.
Dr. Charles Hoffe